# SDR AALA991371

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 630261
- Condition: Out Of Adjust
- Location: Lt Emerg Exit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DTW - FLT 1183 - ON TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS, LEFT FORWARD OVERWING EMERGENCY EXIT DOOR LIGHT ILLUMINATED IN COCKPIT.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  RESET SWITCHES ON LEFT FORWARD OVERWING EMERGENCY EXIT DOOR. SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
